# SDR SWAA2012082707081

- Difficulty date: August 24, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 63,650 hours, 53,580 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: 65449152
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY -- AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT, PERFORMED QRH PROCEDURE FOR LANDING GEAR LEVER LOCK SOLENOID FAILURE AND GEAR RETRACTED NORMALLY.  REMOVED AND REPLACED LANDING GEAR HANDLE LOCK CYLINDER PER MM.
